Advertisement

Annali di Matematica Pura ed Applicata

, Volume 65, Issue 1, pp 361–375 | Cite as

Free sets and the structure of additive ideals

  • G. Fodor
  • A. Máté
Article
  • 17 Downloads

Summary

The present paper contains existence theorems for free sets with respect to a set-mapping.

Keywords

Existence Theorem Additive Ideal 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

References

  1. [1]
    P. Erdös -G. Fodor,Some remarks on set theory VI, « Acta Sci. Math. », 18 (1957), 243–260.Google Scholar
  2. [2]
    A. Ma'té,Additive Ideale und unabhängige Mengen, « Acta Sci. Math. »,25 (1964), 149–159.zbMATHGoogle Scholar
  3. [3]
    F. Hausdorff,Grundzüge einer Theorie der geordneten Mengen, « Math. Annalen », 65 (1908), 435–505.CrossRefzbMATHMathSciNetGoogle Scholar

Copyright information

© Nicola Zanichelli Editore 1964

Authors and Affiliations

  • G. Fodor
    • 1
  • A. Máté
    • 2
  1. 1.Rome
  2. 2.Szeged

Personalised recommendations